# SDR AALA20091218TUL13

- Difficulty date: December 18, 2009
- Submitted: January 21, 2010
- Operation: Air carrier
- Aircraft: N591AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53254
- Aircraft time: 57,973 hours, 24,566 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN RIGHT SIDE WINDOW PAN LOWER FORWARD CORNER BETWEEN STATION 1079 AND 1098.  INSTALLED INTERNAL DOUBLER ON LOWER FORWARD CORNER OF WINDOW PAN PER AARD 53-10-00-25.
